2017
Том 69
№ 9

All Issues

Inverse problem in the theory of characteristic operator functions of unbounded operator bundles in a ?? space

Arlinsky Yu. M., Derkach V. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 31 (1979), no. 2, pp 89-94.

Citation Example: Arlinsky Yu. M., Derkach V. A. Inverse problem in the theory of characteristic operator functions of unbounded operator bundles in a ?? space // Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 115–122.

Full text